# SDR CALA2010011400015

- Difficulty date: January 11, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 29,675 hours, 10,543 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA 129.50 12 INCH FWD OF REAR SPAR.  CUT-OUT DAMAGE AND INSTALLED REPAIR AT LT HORIZ STAB LOWER SKIN AT STAB STA 129.50 12 INCH FWD OF REAR SPAR, REF ECRA 5510- 02082 REV A.  SEE WIP ENTRIES FOR WORK PERFORMED, AND SEE LOG PAGE 9903762 55-DIP CONT NR 002962.
